Posted by Thrud on August 22, 2001, at 23:52:46
I have just ramped up to 6mg per day of Xanax for my PD (yes, a high dose for a big problem!)
I am feeling very tired, but I am not sure if it is from the Xanax or my anxious fatigue (when inadequately treated, I get hypersomnia and extremely tired with my PD). After approximately how long should it take for the sedative effects of Xanax to settle out?
Also, my libido is now shot as badly as when using the SSRIs. My pdoc said this *could* ease with time as part of the tolerance-dependence process. I have found someone else with a similar experience where his sexual function took 'months' to recover after going from Klonopin to 4mg per day Xanax. Anyone have any firsthand experience in this matter?
In general, why the f!ck does *anything* that helps my PD ends up destroying my libido? (Conversely, when I am unmedicated my libido is fantastic). I am desperately clinging to the hope that I can be panic free without being sex free as well!
On a lighter note, I can see that benzos really are muscle relaxants: for the first time since I was a kid I peed myself a little in bed! Ha Ha! Better a loosened urinary sphincter than the other one though!